Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have throat infection, fever. Taken Crocin and Paracetamol. Feeling cold

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I am having throat infection since yesterday and because of it had high fever. I took a crocin yesterday afternoon and paracetamol 650 in the night. The fever went away until today afternoon but has now started to come back again. I am also feeling cold.
Posted Wed, 21 Aug 2013 in Asthma and Allergy
Answered by Dr. Guru 1 hour later

Thank you for consulting HealthcareMagic!

Based on your symptoms, I think that it might be due to viral or bacterial infection. If it is viral, the symptoms should subside in couple of more days. I suggest you to do steam inhalation twice a day and warm salt water gargling 3 times a day. If there is increasing fever, then bacterial infection needs to be ruled out with investigations like throat swab etc and antibiotics need to be started.

To give you antibiotics a physical examination is mandatory.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Have throat infection, fever. Taken Crocin and Paracetamol. Feeling cold 5 minutes later
thanks sir, I am doing Betadine gargle 2-3 times a day. I feel hungry but I am not able to eat anything as it hurts my throat. Can you suggest what should I eat?
Answered by Dr. Guru 7 minutes later

I am so sorry for your trouble. You can eat any soft diet. Hot soups (Tomato, Chicken whichever you like) will be good. Take nicely mashed curd rice.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor